# SDR ASAA2023082544801

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,348 hours, 1,844 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT MAINT LIGHT ILLUMINATED. GROUNDED - YES. REF W/O #1967096 OM L/P 60665066 FOR TSR714887 #2 ENGINE ODMS. DEBRIS FOUND ON ODMS SENOR ONLY. PHOTOS AND DEBRIS SENT TO POWERPLANT ENGINEERING AND TECH SERVICES. NO OTHER DEFECTS NOTED. MAINT LIGHT IS NO LONGER ILLUMINATED.
